# SDR AALA981328

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897AA
- Make and model: Boeing 727223
- Aircraft serial: 22013
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive
- Part number: MS9391130ZE4C
- Condition: Leaking
- Location: Rt Te Flaps
- Component: Vickers
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 0733 - DURING CLIMB-OUT, CREW NOTICED SYSTEM A-HYDRAULIC QUANTITY DECREASED TO 1 GALLON AND WHEN ISOLATED, DECREASED TO 1/4 GALLON FOLLOWED BY LOSS OF SYSTEM A-HYDRAULICS.  AIRCRAFT AIR INTERRUPTED AND LANDED WITHOUT INCIDENT MIA.  MAINTENANCE FOUND RT TRAILING EDGE FLAP DRIVE MOTOR LEAKING.  REPLACED RT TRAILING EDGE FLAP DRIVE MOTOR AND SERVICED SYSTEM A-HYDRAULICS.  FLAPS WERE CYCLED SEVERAL TIMES OPERATING NORMALLY WITH NO LEAKS NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
